Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Fredholm, Hodge and Liouville theorems on noncompact manifolds
HTML articles powered by AMS MathViewer

by Robert Lockhart PDF
Trans. Amer. Math. Soc. 301 (1987), 1-35 Request permission

Abstract:

Fredholm, Liouville, Hodge, and ${L^2}$-cohomology theorems are proved for Laplacians associated with a class of metrics defined on manifolds that have finitely many ends. The metrics are conformal to ones that are asymptotically translation invariant. They are not necessarily complete. The Fredholm results are, of necessity, with respect to weighted Sobolev spaces. Embedding and compact embedding theorems are also proved for these spaces.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 58G30, 47B38, 58A12
  • Retrieve articles in all journals with MSC: 58G30, 47B38, 58A12
Additional Information
  • © Copyright 1987 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 301 (1987), 1-35
  • MSC: Primary 58G30; Secondary 47B38, 58A12
  • DOI: https://doi.org/10.1090/S0002-9947-1987-0879560-0
  • MathSciNet review: 879560